Ver todas las categorías

Advil Migraine Pain Reliever, Solubilized Ibuprofen 200mg, Liquid Filled Capsules, Powerful Migraine Relief

5.0
(397)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Agotado

Información

Advil Migraine Pain Reliever, Solubilized Ibuprofen 200mg, Liquid Filled Capsules, Powerful Migraine Relief
20 u., 0.08 lb. N.° de artículo 493464

Elegible para HSA/FSA

  • One bottle of 20 liquid filled capsules of Advil Migraine Headache Relief, Ibuprofen 200 mg for Migraine Relief and Nausea Relief
  • Advil 200 mg ibuprofen capsules clinically proven to relieve even tough migraine pain
  • Migraine headache medicine also relieves migraine-related symptoms like nausea and sensitivity to light and sound
  • Liquid filled capsule gets migraine pain medicine into your system quickly for fast symptom relief
  • Ibuprofen migraine pain medicine for adults 18 years and older
  • Take two capsules with a glass of water, not to exceed two capsules in a 24 hour time period
  • Productos elegibles para HSA y FSA

Advil Migraine helps you take control of your migraine before your migraine takes control of you. This non-prescription migraine pain reliever is clinically proven to provide migraine headache relief, nausea relief and relief of migraine-related symptoms, like sensitivity to light and sound. These Advil capsules for migraine relief contain ibuprofen 200 mg, an anti inflammatory pain medicine that provides fast relief of migraines. The only FDA-approved migraine medicine in a liquid filled capsule, Advil Migraine enters your system fast, letting you return to normal activities.

Ingredientes

Indicaciones

Advertencias

From Advil
See all Advil products
Productos relacionados
Aleve
197
Aleve Easy Open Arthritis Cap Tablets with Naproxen Sodium, 220mg (NSAID)
Bayer
1
Aspirin Regimen Bayer - Analgésico en tabletas masticables de 81 mg, la marca de aspirina n.° 1 recomendada por médicos, sabor Orange, 108 u.
CVS Health
5
CVS Health - Acetaminophen, analgésico/antifebril pediátrico en tabletas masticables, Grape, 24 u.
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Advil Migraine Pain Reliever, Solubilized Ibuprofen 200mg, Liquid Filled Capsules, Powerful Migraine Relief

5.0
(397)
Agotado